Page 2 of 2 FirstFirst 12
Results 11 to 15 of 15

Thread: reducing clonopin

  1. #11
    Join Date
    Jun 2014
    Posts
    9,384

    Re: reducing clonopin

    Yes you do and once you do things will start to get easier and you won't be searching for the perfect med to help your anxiety..because you will be doing the work yourself. It will be so liberating xx

  2. #12
    Join Date
    Jul 2016
    Posts
    519

    Re: reducing clonopin

    I'm going to start mid Nov. I'm really not looking forward to it. I'm on 4mg. I have done a lot of research and am going to drop slowly. I only increased to 4mg a month ago and hoping that the drop back down isn't to hard. I'm going to reduce by 5% to startbwith and change it if I need to. I havevread that doing a slow taper allows yOur CNS to adjudt to the change. Hopefully it isn't to painfull.
    __________________
    The other side of every fear is FREEDOM

  3. #13
    Join Date
    Jun 2014
    Posts
    9,384

    Re: reducing clonopin

    I'm sure it won't be easy, Mermaid, but it's a good decision to make. With the right support from your doctor you will be in control and can take things slowly but steadily.

  4. #14
    Join Date
    Jul 2016
    Posts
    519

    Re: reducing clonopin

    Thanks Pulisa. I guess it's one of those things where you don't really understand the dangers of Benzos until you go down that road. It wasn't until I really started researching about withdrawal that I realised just how dangerous they can be. In saying that, I've got a family to look after and if given my time again I would have made the same decision or I probably wouldn't be here right now. I am now in a better headspace to come off them, or at least give it my best shot. I didn't just take the easy option by starting them, they weren't given for insomnia, they were given because at that time in my life there was no other option. Well there probably was, I could have gone down that road, but at least I'm here with my family and functioning and that will always come before anything else.
    __________________
    The other side of every fear is FREEDOM

  5. #15
    Join Date
    Jun 2014
    Posts
    9,384

    Re: reducing clonopin

    Of course I understand that and I've also been in that position. Your psych should be aware of the dangers of long term benzo use so it's good that you have her on board in this.

Page 2 of 2 FirstFirst 12

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Currently reducing Cit
    By Liviguy in forum Citalopram / Celexa
    Replies: 1
    Last Post: 13-03-15, 06:46
  2. Diy reducing fluoxetine
    By janey jane in forum Fluoxetine / Prozac
    Replies: 6
    Last Post: 26-11-13, 02:09
  3. NAUSEA - and reducing it
    By Lottie32 in forum Top Tips
    Replies: 16
    Last Post: 31-07-13, 21:02
  4. Reducing the Drugs
    By darryn h in forum Introduce Yourself
    Replies: 1
    Last Post: 13-01-10, 15:29

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •